# SDR UHLA2011101800346

- Difficulty date: October 18, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 13,583 hours, 8,285 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 VISUAL DOOR LOCK INDICATOR INTERMITTENT.  REMOVED AND REPLACED L1 DOOR VISUAL LOCK INDICATOR IAW EMB 170 MM 52-11-22.  OPS CHECK GOOD.
